Self-Equivalences of (n ? 1)-Connected 2n-Manifolds.
Mathematische Annalen, Tome 180 (1969), pp. 26-47
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161790,
author = {P.J. KAHN},
title = {Self-Equivalences of (n ? {1)-Connected} {2n-Manifolds.}},
journal = {Mathematische Annalen},
pages = {26--47},
year = {1969},
volume = {180},
zbl = {0177.26101},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161790/}
}
P.J. KAHN. Self-Equivalences of (n ? 1)-Connected 2n-Manifolds.. Mathematische Annalen, Tome 180 (1969), pp. 26-47. http://geodesic.mathdoc.fr/item/MAN_1969__180_161790/